| Catalog Number |
01.18.234 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 june 2019: lot 180042: (b)(4) items manufactured and released on 13 june 2018.Expiration date: 2023-05-27.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery after 2 months from the primary due to pain caused by a loose stem.The surgeon revised the stem, liner and head and the surgery was completed successfully.